Journal of the Mathematical Society of Japan

On generalized graded Lie algebras and geometric structures I

Noboru TANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 19, Number 2 (1967), 215-254.

Dates
First available in Project Euclid: 10 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260478691

Digital Object Identifier
doi:10.2969/jmsj/01920215

Mathematical Reviews number (MathSciNet)
MR0221418

Zentralblatt MATH identifier
0165.56002

Subjects
Primary: 53.52
Secondary: 17.00

Citation

TANAKA, Noboru. On generalized graded Lie algebras and geometric structures I. J. Math. Soc. Japan 19 (1967), no. 2, 215--254. doi:10.2969/jmsj/01920215. https://projecteuclid.org/euclid.jmsj/1260478691


Export citation